# SDR 9JLA2018012615789

- Difficulty date: December 1, 2017
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N602JC
- Make and model: Beech 400A
- Aircraft serial: RK0256
- Aircraft time: 7,162 hours, 6,387 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Contactor
- Part number: 114192
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED DURING FLIGHT, THE HORIZONTAL STAB HEATING FAILED. TROUBLESHOOTING DETERMINED THAT TWO CONTACTORS K251 AND K252 HAD FAILED. THE TWO CONTACTORS WERE REPLACED. OPS CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
